# SDR UALA2011102705826

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,104 hours, 12,960 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 142
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN MSG CANNOT BE ERASED.  RESET DID NOT HELP.  MESSAGE CAME BACK.  SATCOM HIGH.  ONLY FAULTS DURING SATCOM VOICE CALL (HGA HPA VSWR FAULT).   REPLACED HPA (M1782) FOR HGA.  INSTALLATION TEST "OK".  MADE CALLS ON BOTH L & R SATCOM.
